Welcome to the Forum. (Love your name!) Sorry to hear you are having to deal with so many issues. Hope you can get some answers to your questions from your doc. You can always come here for support.
I have had experience with all of the drugs you named. I was on Dilantin too and I too was a zombie at first but it did get better after a while. (all these drugs make me feel tired). As for Lamictal, I was nauseated, and had a motion-sickness feeling feeling for nearly a year with it and am still on it with just a little of that. No rash with me.
I had Topamax too and after 3 months on the drug I had numbness and tingling in my hands and feet so bad I had to be switched to Zonegran. I didn't experience lack of sweating. I felt sleepy on that drug too and it killed my appetite. The only good thing I can say about the Topamax is that, for me, it did help a lot with my seizures. The side-effects of lack of sweating are supposed to be rather uncommon, but kidney stones are more common on the drug so you have to drink a lot of water.
As far as Keppra, I've heard some people love it for it's lack of side effects, ease of dosing and it works great for some. For me, I was moody and it didn't help my seizures at all. I consider myself sensitive on any drug and the best thing is to ask your doctor which drug is the next best step and to have a frank discussion about the possible side effects and how it may affect you.
I find that anytime I start a new drug I have trouble thinking clearly - due to being sleepy or the drug affecting my ability to think straight or both, I'm not sure...but there's definitely a breaking in period for me. Anytime I go off any drug, my doc has me withdraw slowly over at least a month to avoid the problem of withdrawal. A good point to discuss with your neuro.
Most people at this forum have experience with the drugs you mentioned , but I think I can speak for most of us here - the best medical advise is to talk to your doctor about the choice of the right drug for you due to your individual case.
You'll have lots of friends here that will always give you support and be here to for you so you can vent about your frustrations. (we do the same!)
complex partial seizures since 22